# SDR FDEA201910032417

- Difficulty date: October 3, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757-23A
- Aircraft serial: 22912
- Aircraft time: 80,347 hours, 40,446 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM EXT FUSELAGE SKIN UPPER SURFACE HAS 2 SQUARE INCHES OR CORROSION AND BULGING LOCATED AT THE MAIN E&E BAY DOOR 119BL FWD CUTOUT BETWEEN 2EA STOP FTGS.  COMPLIED WITH EA F-5330-T0349870, P1.
